# SDR SWIA2019060345931

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 33,478 hours, 20,688 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ON GEAR RETRACTION.  NOSE GEAR INDICATED UNSAFE. COMPLIED WITH QRH TO GET 3 GREEN. RETURNED TO FIELD. (FLT#4985) CLOSED ADJUSTED NLG PROX SENSOR PX22 IAW AMM. PERFORMED MULTIPLE GEAR SWINGS IAW AMM.  ALL OPS CHECKS GOOD.
